# SDR CA980311021

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 10,744 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Condition: Corroded
- Location: Actuator
- Part time: 1,070 hours, 1,431 cycles
- Component: Actuator
- Component part number: ADI79990033
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD FLUID LEAKING FROM MLG ACTUATOR AT POINT WHERE THE WIPER SEAL CONTACTS THE PISTON. PITTING DUE TO CORROSION. REPLACED.
